I take topamax 200mg lamictal 100mg, lamictal 200mg twice a day; and I take 3 dialanton 100mg once a day could that be the cause of my occasional bed wetting. I'm 19 about to be 20, it has been going on for 2 yr it will be 3 yr this summer I have not told my parents about my occasional bed wetting because they aren't big enough to need bed wetting protection. When I do I only barely wet my underwear. Please help me.
You must tell your parents and your Dr, this could be a signal of something more serious, I do not believe that the meds you are taking are causing this situation as I have been on them myself and nothing like that ever happened, of course we all react to meds differently, but again I do not believe the meds are doing so.
This is more than just getting bed wetting protection. Again talk to your parents and Dr. in order to discard a more serious condition and do not be ashamed to let them know, but ask for help, sometimes we do not give it the attention it requires and by the time we do it is too late, do not let that happen to you, take this as a sign .
All the best, masso.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2012 • 1 answer
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 1 Oct 2014 • 2 answers
Lamictal - wife cant take generics but has to cause they are wanting over a thousand dollars for one
Posted 20 Jan 2015 • 1 answer
My son has been using Lamictal for some years now for seizure control and has developed significant?
Posted 5 May 2016 • 2 answers